# SDR UALA2010091303402

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 68,765 hours, 21,943 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 79115516
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, AT SEAT 17C.   REPLACED BROKEN EMERGENCY LIGHT WIRE HARNESS FROM SEAT BOX TO IN-SEAT EMERGENCY LIGHT ASSY AND OPS CK GOOD.
